# SDR MASA2011080303389

- Difficulty date: August 3, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 16,162 hours, 13,251 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Btms
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 2 BRAKES GRAB BTMS AT 8 ON BOTH JACKED UP AND INSPECTED BRAKES, PERFORMED OP CHECK TO ENSURE OPERATION.  TAXI AIRCRAFT AND DETERMINED THAT BRAKES ARE NOT GRABBING OR DRAGGING.  ACCUMULATORS AND QD'S CHECK GOOD.
